# SDR SWAA2025063073484

- Difficulty date: May 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND S-10R PASSENGER CABIN 2025-335493<[01] REPLACED TIE CLIP LOCATED BS 277 AND S-10R PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 DWG 141A1110 SHEET 18 REV- AND DWG 141A8380 SHEET 21 REV- .
